On probabilistic representation of non-probabilistic belief revision

Journal of Philosophical Logic 18 (1):69 - 101 (1989)
Download Edit this record How to cite View on PhilPapers
This article has no associated abstract. (fix it)
No keywords specified (fix it)
PhilPapers/Archive ID
Revision history
Archival date: 2018-08-02
View upload history
References found in this work BETA
Philosophical Papers.Lewis, David K.
On the Logic of Theory Change: Partial Meet Contraction and Revision Functions.Alchourrón, Carlos E.; Gärdenfors, Peter & Makinson, David
Inquiry.Stalnaker, R.

View all 19 references / Add more references

Citations of this work BETA
AGM 25 Years.Fermé, Eduardo & Hansson, Sven Ove

View all 17 citations / Add more citations

Added to PP index

Total views
81 ( #31,289 of 44,385 )

Recent downloads (6 months)
15 ( #36,095 of 44,385 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks to external links.